# SDR SIMA20120512001

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 20,977 hours, 18,321 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1355
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3061 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT.  THE CREW RECEIVED A LANDING /AIR GROUND FAIL MESSAGE ON ECIAS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED (LGEU) IAW ERJ-140 AMM 32-32-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
